ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Indexing schemes for quasilattices

Lord, Eric A (2003) Indexing schemes for quasilattices. In: Philosophical Magazine, 83 (29). pp. 3283-3307.

[img] PDF
Indexing_schemes.pdf
Restricted to Registered users only

Download (201Kb) | Request a copy

Abstract

Various schemes have been proposed and employed, which extend the method of indexing lattice vectors and reciprocal-lattice vectors, so that it can be used in the context of quasicrystals. The concept of the generalized inverse of a matrix provides an elegant unified approach to the vectors and reciprocal vectors of quasilattices, and their associated zone laws and inflation rules. We present a survey, from the viewpoint provided by the concept of the Moore–Penrose inverse, of the indexing problem for quasicrystals.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor & Francis Ltd.
Department/Centre: Division of Mechanical Sciences > Materials Engineering (formerly Metallurgy)
Date Deposited: 03 Dec 2007
Last Modified: 19 Sep 2010 04:25
URI: http://eprints.iisc.ernet.in/id/eprint/6353

Actions (login required)

View Item View Item